Iowa, 2012

Dense Fog in Iowa, November 19 to 20, 2012

November 19 to 20, 2012 · NWS DVN · 21 events in 21 counties and zones

A weak trough of low pressure from MN into the southern Plains brought light south winds and increasing low level moisture into the region. This resulted in the development of widespread dense fog beginnning during the evening of November 19, 2012 and lasting into much of November 20.

Where it happened

Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
None recorded
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

A weak trough of low pressure from MN into the southern Plains brought light south winds and increasing low level moisture into the region. This resulted in the development of widespread dense fog beginnning during the evening of November 19, 2012 and lasting into much of November 20. Other than a brief improvement in conditions during the early to mid afternoon, visibilities were frequently at or below 1/4 mile. According to KWWL-TV the dense fog contributed to a multi-vehicle accident at about 6 pm on November 20. The accident, which occurred on Highway 30 west of Cedar Rapids near the Benton/Linn county line, injured 2 motorists. About 9 miles of westbound traffic had to be re-routed while the accident was cleaned up.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Nov 19, 6:06 PM CST, 3 hours 29 minutes earlier.

Area forecast discussion, Nov 19, 6:06 PM CST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
606 PM CST MON NOV 19 2012

.AVIATION...
A WEAK COLD FRONT WILL MOVE THROUGH EASTERN IOWA AND NORTHWEST
ILLINOIS AFTER MIDNIGHT. THERE IS A GREAT DEAL OF UNCERTAINTY
CONCERNING THE CLOUD TRENDS OVER THE AREA TONIGHT. THE TAFS WERE
WRITTEN ON THE ASSUMPTION THAT MVFR CIGS WILL DEVELOP OR REMAIN  NEAR
THE MISSISSIPPI RIVER OVERNIGHT AND CLEARING WILL TAKE PLACE TO
THE WEST. AS THE COLD FRONT MOVES THROUGH AFTER MIDNIGHT LIGHT
WINDS AND HIGH MOISTURE LEVELS WILL AID IN THE DEVELOPMENT OF FOG.
VISIBILITIES UNDER THE CLOUD DECK ALONG AND EAST OF THE
MISSISSIPPI RIVER ARE EXPECTED TO STAY IN THE 3SM TO 5SM RANGE
LATE TONIGHT AND TUESDAY MORNING. TO THE WEST...INCLUDING
KCID...WHERE CLEARING IS EXPECTED THERE IS A GREATER POTENTIAL FOR
FOG WITH IFR VISIBILITIES AND POSSIBLY CIGS. LIFR CONDITIONS IN
DENSE FOG BEWTEEN 09Z AND 15Z CANNOT BE RULED OUT AT THIS TIME.
CONDITIONS AT ALL SITES WILL GRADUALLY IMPROVE AS NORTHWEST WINDS
AROUND 10KTS DRAW IN DRIER AIR LATE TUESDAY MORNING AND TUESDAY
AFTERNOON.

DLF

&&

.PREV DISCUSSION... /ISSUED 315 PM CST MON NOV 19 2012/

SYNOPSIS...
12Z UA ANALYSIS HAS SEVERAL WEAK TROFS FROM THE WESTERN GREAT LAKES
INTO THE ROCKIES. AT 850MB A MOISTURE PLUME EXTENDED FROM THE BAY OF
CAMPECHE UP INTO CENTRAL IOWA. RADAR TRENDS THROUGH EARLY AFTERNOON
SHOW A CONTINUED DECREASE OF THE PRECIPITATION AS THE OVERALL FORCING
WEAKENS. AT THE SAME TIME...LOW CLOUDS HAD DEVELOPED ON THE EASTERN
EDGE OF THE CLEARING AND WERE NOW OVER THE MID MISSISSIPPI VALLEY.

18Z SFC ANALYSIS HAS A VERY WEAK LOW ALONG THE OK/TX BORDER EAST OF
KAMA WITH A TROF EXTENDING NORTH FROM THE LOW INTO NORTHERN
MINNESOTA. A WEAK COLD FRONT RAN FROM NORTHWEST MINNESOTA INTO SOUTH
DAKOTA. DEW POINTS WERE IN THE 40S AND 50S IN A BROAD MOISTURE PLUME
FROM TEXAS INTO IOWA WITH 30S ACROSS THE REMAINDER OF THE MIDWEST
AND PLAINS.

SHORT TERM...TONIGHT AND TUESDAY...
THE ONLY EXPLANATION FOR THE RAPID DEVELOPMENT OF THE LOW CLOUDS
ACROSS THE CWFA SINCE LATE MORNING IS CONVERGENT FLOW AHEAD OF THE
TROF. THIS CONVERGENCE CONTINUES THIS AFTERNOON SO THE CLOUDS ARE
EXPECTED TO REMAIN ACROSS THE AREA. RADAR TRENDS SUGGEST THE
POTENTIAL FOR SOME SPRINKLES/VERY LIGHT SHRA TO CONTINUE INTO THE
LATE AFTERNOON HOURS AS WELL IN THE EASTERN CWFA.

GOING ON THE ASSUMPTION THAT THE RAP TRENDS ARE CORRECT...THE
OVERALL CONVERGENCE IS PROGGED TO WEAKEN THIS EVENING WHICH SHOULD
ALLOW THE CLOUDS TO PARTIALLY BREAK UP IN THE WESTERN CWFA. IN THE
EASTERN CWFA LINGERING SPRINKLES ARE POSSIBLE EARLY THIS EVENING.

THE RAP TRENDS AFTER MIDNIGHT ARE DISTURBING. THE CONVERGENT FLOW IS
PROGGED TO INCREASE AGAIN AND THE RAP IS INDICATING THAT A WEAK LOW
WILL MOVE ALONG THE TROF INTO THE CWFA PRIOR TO SUNRISE. WITH
PLENTIFUL LOW LEVEL MOISTURE IN PLACE THE CLOUDS ARE EXPECTED TO
RE-DEVELOP OR FOG/STRATUS WILL DEVELOP IN THE CLEAR AREAS. THUS WILL
ADD AREAS OF FOG IN THE WESTERN CWFA AND PATCHY FOG EAST WHERE THE
CLOUDS ARE EXPECTED TO LINGER LONGER.

I CANNOT RULE OUT THE POSSIBILITY OF A HEADLINE FOR THE FOG LATE
TONIGHT INTO TUESDAY MORNING. HOW THE CLOUDS AND POTENTIAL FOG
DEVELOP/EVOLVE LATE TONIGHT WILL BE THE KEY. IF ONE HAD TO ASSIGN A
PROBABILITY IT IS CURRENTLY 1 IN 5 OR 1 IN 4 REGARDING A HEADLINE.

ASSUMING THAT LOW CLOUDS/FOG DEVELOP LATE TONIGHT THEY WILL CONTINUE
INTO TUESDAY MORNING. THE FOG SHOULD LIFT BY LATE MORNING WITH THE
CLOUDS EXPECTED TO CLEAR OUT DURING THE AFTERNOON. THE RATE OF
CLEARING ON TUESDAY IS A CONCERN GIVEN THE WEAK SUN. IT IS ENTIRELY
POSSIBLE THAT THE CLOUDS MAY NOT CLEAR OUT UNTIL CLOSE TO SUNSET
TUESDAY. IF THAT OCCURS...THE CURRENT MAX TEMPERATURES FOR TUESDAY
ARE TOO WARM.    ..08..

LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
TUESDAY NIGHT AND WEDNESDAY...BOTH SFC AND UPPER RIDGING STILL ON
TRACK TO GET PRESSED ACRS THE REGION THIS PERIOD AS WELL AS
UNSEASONABLY MILD TEMPS. LIGHT WINDS AND CLEAR OUT OF CLOUDS WILL
MAKE FOR A COOLER NIGHT TUE NIGHT WITH LOWS WELL DOWN IN THE 30S.
DEPENDING ON TUE AFTERNOON CLOUD CLEAR OUT...THE LATER THE CLEARING
TREND AND THUS REDUCING THE SFC MIX OUT DRYING...TUE NIGHT MAY BE AN
IDEAL RADIATIONAL FOG SET UP ESPECIALLY ALONG AND EAST OF THE MS RVR.
WILL HOLD OFF MENTION FOR NOW BUT FOLLOWING SHIFTS WILL HAVE TO
ASSESS THIS POTENTIAL. AS FOR WED...TEMPORARY OMEGA BLOCK OVER
STRENGTHENING WARMING LLVL RETURN FLOW STILL APPEAR ON TAP. EXTENT OF
AVERAGED LLVL THERMAL DRAW BY THE MAJORITY OF THE NEW 12Z RUN MODELS
AND MIXING UP INTO BASE ON BUILDING WARM WEDGE ALOFT SUPPORTS
WIDESPREAD HIGHS IN THE UPPER 50S IN THE FAR NORTHEAST...TO THE MID
60S IN THE SOUTHWEST. UNSEASONABLY MILD WED NIGHT AND IF SOUTHERLY
SFC WINDS CAN MAINTAIN AT 5-10 KTS...MANY AREAL TEMPS WILL BE HELD UP
FROM DIPPING BELOW THE MID-UPPER 40S. BUT MAY PLAY IT COOLER IN CASE
OF ANY SFC WIND DECREASE EVEN IF TEMPORARY.

THURSDAY AND FRIDAY... INCOMING PACIFIC NW WAVE ENERGY/DEVELOPING
CYCLONE ACRS THE NORTHERN PLAINS AND ASSOCIATED SFC FRONT PROJECTED
BY LATER RUNS TO SWEEP THROUGH THE DVN CWA THU EVENING. ACTUAL FROPA
OCCURRING ACRS THE MS RVR FROM THE WEST PROGGED BY ENSEMBLE MEAN NOW
LOOKS TO OCCUR AROUND OR JUST AFTER 00Z FRI...THUS THE BULK OF THU
THE DVN CWA TO BE IN BREEZY PRE-FRONTAL WARM SECTOR. STOUT INVERSION
ALOFT AND INCREASE IN LOW-TO-MID LEVEL MOISTURE/CLOUDS COULD BE THE
LIMITING FACTOR AND PREVENT A RECORD MILD THANKSGIVING. IF IT WERE
NOT FOR THOSE FACTORS...SOME AREAS WOULD HIT 70 OR HIGHER. BUT
WILL WITH A MORE CONSERVATIVE LOW TO MID 60S. STRENGTH OF LLVL FRONT
ITSELF AND MID-UPPER LOW ROLLING ACRS THE UPPER MS RVR VALLEY SHOULD
BE ENOUGH TO DEVELOP SOME SHOWERS JUST AHEAD OF THE FRONT THU
AFTERNOON AND EVENING EVEN TAKING INTO ACCOUNT SOMEWHAT LIMITED
MOISTURE RETURN INTO THE FROPA PROCESS. BUT IF LATER RUNS TREND
WETTER...SOME MODERATE SHOWERS AN POSSIBLY EVEN A THUNDERSTORM MAY BE
POSSIBLE THU AFTERNOON/EVENING. IT ALL DEPENDS ON ANY BUILD UP OF
INSTABILITY IF IT CAN AS THU PROGRESSES. DEPENDING ON THE FRONTAL
TIMING...LATE NIGHT SWITCH OVER TO LLVL COLD CONVEYOR COULD PLUNGE
MUCH OF THE NORTHWEST HALF OF THE LOCAL FCST AREA INTO THE LOW TO MID
30S. FRIDAY STILL ON TRACK TO BE A MUCH COLDER BLUSTERY DAY IN
SUBSIDING DRY SLOT OFF GRT LKS CYCLONE...WITH HIGHS HAVING TROUBLE
GETTING OUT OF THE UPPER 30S TO LOWER 40S AS NORTHWEST WINDS GUST
OVER 30 MPH. WRAP AROUND SNOW FLURRIES/SHOWERS MAY NOT BE ALL THAT
FAR AWAY FROM THE LOCAL AREA ACRS SOUTHERN WI. IF SFC WINDS DECOUPLE
UNDER CLEAR SKIES FRI NIGHT...LOWS COULD DIP INTO THE LOWER 20S TO
EVEN UPPER TEENS IN SOME LOCATIONS BY EARLY SAT MORNING.

SATURDAY THROUGH NEXT MONDAY...LATEST RUN OF THE MEDIUM RANGE
SOLUTIONS AND ENSEMBLES SUGGEST A QUICK RETURN TO PROGRESSIVE
WESTERLIES/ FLATTENED FLOW PATTERN ACRS MUCH OF THE CONUS...THUS DRY
AND THERMALLY MODERATING WX INTO SUNDAY AND SUNDAY NIGHT. HIGHS BY
SUNDAY BACK INTO THE MID 40S TO NEAR 50 WITH SOME RETURN FLOW MIXING
AND INSOLATION. AS FOR EARLY TO MID NEXT WEEK...NORTHERN HEMISPHERIC
TELECONNECTIONS SUGGEST ENOUGH WAVE ENERGY/UPPER JET INFLUX DIGGING
INTO THE WEST FOR AN EVENTUAL L/W TROF COMPLEX ACRS THE SOUTHWESTERN
ROCKIES AND GRT BSN. MANY COMPLEX PHASING ISSUES TO BE RESOLVED THAT
FAR OUT...BUT THE GENERAL SIGNAL OF A LOADED SOUTHWEST FLOW PATTERN
ACRS THE WESTERN TO MID CONUS WITH COLD AIR TRYING TO DUMP DOWN THE
PLAINS AND UPPER MIDWEST WHILE A WARM MOIST CONVEYOR STREAMS UP
NORTHWARD TO THE LEE OF THE L/W TROF...COULD MAKE FOR A VERY
INTERESTING MID TO LATE WEEK PERIOD. STAY TUNED.     ..12..

AVIATION...
MVFR CIGS ARE EXPECTED TO PERSIST THROUGH 00Z/20 AND POSSIBLY BEYOND
BEFORE LIFTING TO VFR. THE RAP MODEL TRENDS SHOW CONVERGENCE BECOMING
STRONGER AFT 06Z/20 WITH PLENTIFUL MOISTURE IN PLACE. THUS THERE IS
NOW A REAL CONCERN OF IFR/LIFR CONDITIONS DEVELOPING AFT 06Z/20 WITH
THE POTENTIAL FOR VLIFR CONDITIONS. THIS POSSIBILITY IS CURRENTLY NOT
IN THE TAFS THAT WERE ISSUED AT 18Z/19. THE 18Z TAFS WILL BE AMENDED
TO SHOW MVFR CONDITIONS DEVELOPING AFT 06Z/20 WITH POTENTIAL MARGINAL
IFR.     ..08..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&
Hazardous weather outlook, Nov 19, 4:00 AM CST, 17 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
400 AM CST MON NOV 19 2012

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-201000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
400 AM CST MON NOV 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Special weather statement, Nov 19, 9:17 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
917 PM CST MON NOV 19 2012

IAZ040>042-051>053-063>065-200600-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-IOWA-JOHNSON-CEDAR-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MARENGO...IOWA CITY...TIPTON
917 PM CST MON NOV 19 2012

...DENSE FOG POSSIBLE TONIGHT...

CLEARING SKIES AND LIGHT WINDS THIS EVENING WERE CREATING
FAVORABLE CONDITIONS FOR FOG DEVELOPMENT OVER PARTS OF EAST
CENTRAL IOWA. A FEW LOCATIONS WERE ALREADY REPORTING SOME FOG
WITH VISIBILITIES IN THE 2 TO 5 MILE RANGE. THE FOG IS EXPECTED
TO CONTINUE DEVELOPING AND SOME DENSE FOG IS POSSIBLE ESPECIALLY
AFTER MIDNIGHT.

IF YOU ARE PLANNING ON TRAVELING LATE TONIGHT BE PREPARED FOR FOGGY
CONDITIONS. LEAVE PLENTY OF TIME TO REACH YOUR DESTINATION. IF YOU
DRIVE INTO DENSE FOG...SLOW DOWN...KEEP YOUR HEADLIGHTS ON LOW
BEAM AND ALLOW FOR PLENTY OF ROOM BETWEEN YOU AND OTHER CARS.

DLF

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

21 dense fog. Local standard time, as filed.

Dense Fog, Muscatine

When
November 19, 9:35 PM CST to November 20, 11:59 PM CST
Where
Muscatine forecast zone
Reported by
AWOS
Coordinates
41.484, -91.113 (the zone’s center; the record gives no point)

Dense Fog, Louisa

When
November 19, 10:00 PM CST to November 20, 11:59 PM CST
Where
Louisa forecast zone
Reported by
AWOS
Coordinates
41.219, -91.260 (the zone’s center; the record gives no point)

Dense Fog, Buchanan

When
November 19, 10:55 PM CST to November 20, 11:59 PM CST
Where
Buchanan forecast zone
Reported by
AWOS
Coordinates
42.471, -91.838 (the zone’s center; the record gives no point)

Dense Fog, Johnson

When
November 19, 11:17 PM CST to November 20, 11:59 PM CST
Where
Johnson forecast zone
Reported by
ASOS
Coordinates
41.672, -91.588 (the zone’s center; the record gives no point)

Dense Fog, Benton

When
November 19, 11:55 PM CST to November 20, 11:59 PM CST
Where
Benton forecast zone
Reported by
AWOS
Coordinates
42.080, -92.066 (the zone’s center; the record gives no point)

Dense Fog, Linn

When
November 20, 12:08 AM CST to 11:59 PM CST
Where
Linn forecast zone
Injuries
0 direct, 2 indirect
Reported by
Newspaper
Coordinates
42.079, -91.599 (the zone’s center; the record gives no point)

According to KWWL-TV the dense fog contributed to a multi-vehicle accident at about 6 pm on November 20. The accident, which occurred on Highway 30 west of Cedar Rapids near the Benton/Linn county line, injured 2 motorists. About 9 miles of westbound traffic had to be re-routed while the accident was cleaned up.

Dense Fog, Delaware

When
November 20, 12:10 AM CST to 11:59 PM CST
Where
Delaware forecast zone
Reported by
AWOS
Coordinates
42.471, -91.367 (the zone’s center; the record gives no point)

Dense Fog, Iowa

When
November 20, 12:30 AM CST to 11:59 PM CST
Where
Iowa forecast zone
Reported by
AWOS
Coordinates
41.686, -92.065 (the zone’s center; the record gives no point)

Dense Fog, Keokuk

When
November 20, 1:15 AM CST to 11:59 PM CST
Where
Keokuk forecast zone
Reported by
AWOS
Coordinates
41.337, -92.179 (the zone’s center; the record gives no point)

Dense Fog, Washington

When
November 20, 2:00 AM CST to 11:59 PM CST
Where
Washington forecast zone
Reported by
AWOS
Coordinates
41.336, -91.718 (the zone’s center; the record gives no point)

Dense Fog, Jefferson

When
November 20, 2:15 AM CST to 11:59 PM CST
Where
Jefferson forecast zone
Reported by
AWOS
Coordinates
41.032, -91.949 (the zone’s center; the record gives no point)

Dense Fog, Van Buren

When
November 20, 2:15 AM CST to 11:59 PM CST
Where
Van Buren forecast zone
Reported by
AWOS
Coordinates
40.753, -91.950 (the zone’s center; the record gives no point)

Dense Fog, Des Moines

When
November 20, 3:40 AM CST to 11:59 PM CST
Where
Des Moines forecast zone
Reported by
ASOS
Coordinates
40.923, -91.181 (the zone’s center; the record gives no point)

Dense Fog, Henry

When
November 20, 4:00 AM CST to 11:59 PM CST
Where
Henry forecast zone
Reported by
AWOS
Coordinates
40.988, -91.544 (the zone’s center; the record gives no point)

Dense Fog, Lee

When
November 20, 4:00 AM CST to 11:59 PM CST
Where
Lee forecast zone
Reported by
AWOS
Coordinates
40.642, -91.479 (the zone’s center; the record gives no point)

Dense Fog, Cedar

When
November 20, 6:35 AM CST to 11:59 PM CST
Where
Cedar forecast zone
Reported by
AWOS
Coordinates
41.772, -91.132 (the zone’s center; the record gives no point)

Dense Fog, Jones

When
November 20, 6:35 AM CST to 11:59 PM CST
Where
Jones forecast zone
Reported by
AWOS
Coordinates
42.121, -91.131 (the zone’s center; the record gives no point)

Dense Fog, Dubuque

When
November 20, 8:38 AM CST to 11:59 PM CST
Where
Dubuque forecast zone
Reported by
ASOS
Coordinates
42.469, -90.882 (the zone’s center; the record gives no point)

Dense Fog, Jackson

When
November 20, 9:00 AM CST to 11:59 PM CST
Where
Jackson forecast zone
Reported by
AWOS
Coordinates
42.172, -90.574 (the zone’s center; the record gives no point)

Dense Fog, Scott

When
November 20, 5:22 PM CST to 11:59 PM CST
Where
Scott forecast zone
Reported by
ASOS
Coordinates
41.637, -90.623 (the zone’s center; the record gives no point)

Dense Fog, Clinton

When
November 20, 7:55 PM CST to 11:59 PM CST
Where
Clinton forecast zone
Reported by
AWOS
Coordinates
41.898, -90.532 (the zone’s center; the record gives no point)

What these are

Dense Fog
Fog reducing visibility to a quarter mile or less, filed where it caused accidents or disruption.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2012Every state in 2012This day in weather historyWarnings in Iowa, November 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 418870, 418868, 418852, 418862, 418851, 418866, 418855, 418859, 418864, 418873, 418861, 418872, 418856, 418858, 418865, 418853, 418863, 418857, 418860, 418871, 418854.